Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 72, NWS North Platte, NE

June 1, 2024Lincoln County, McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2024, 6:37 AM CDT for Lincoln County, McPherson County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2024, 6:37 AM CDT (11:37 UTC)
Expired
Jun 1, 2024, 7:15 AM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lincoln County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 85 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 3:38 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
266 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

161 
WUUS53 KLBF 011137
SVRLBF
NEC111-117-011215-
/O.NEW.KLBF.SV.W.0072.240601T1137Z-240601T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
637 AM CDT Sat Jun 1 2024

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lincoln County in southwestern Nebraska...
  South central McPherson County in west central Nebraska...

* Until 715 AM CDT.

* At 637 AM CDT, a severe thunderstorm was located 12 miles north of
  Sutherland, or 17 miles southwest of Tryon, moving southeast at 25
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sutherland, Hershey, Coker, O'Fallons, and Birdwood.

This includes the following highways...
 Highway 97 between mile markers 3 and 17.
 Interstate 80 in Nebraska between mile markers 162 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4126 10125 4145 10115 4138 10069 4103 10088
TIME...MOT...LOC 1137Z 298DEG 20KT 4134 10112 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
1 follow-up statement
162 
WWUS53 KLBF 011152
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
652 AM CDT Sat Jun 1 2024

NEC117-011202-
/O.CAN.KLBF.SV.W.0072.000000T0000Z-240601T1215Z/
McPherson NE-
652 AM CDT Sat Jun 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MCPHERSON COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern and west central Nebraska.

LAT...LON 4103 10088 4120 10115 4140 10115 4139 10078
      4138 10069
TIME...MOT...LOC 1152Z 287DEG 19KT 4128 10101 

$$

NEC111-011215-
/O.CON.KLBF.SV.W.0072.000000T0000Z-240601T1215Z/
Lincoln NE-
652 AM CDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHWESTERN LINCOLN COUNTY...

At 652 AM CDT, a severe thunderstorm was located 8 miles north of
Hershey, or 16 miles northwest of North Platte, moving east at 20
mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Sutherland, Hershey, Coker, O'Fallons, and Birdwood.

This includes the following highways...
 Highway 97 between mile markers 3 and 16.
 Interstate 80 in Nebraska between mile markers 162 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4103 10088 4120 10115 4140 10115 4139 10078
      4138 10069
TIME...MOT...LOC 1152Z 287DEG 19KT 4128 10101 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:15 AM CDT, 22 minutes earlier. Its key messages:

  • Storms are anticipated to move into the area late this afternoon and evening, with a threat for very large hail and damaging winds.
  • Confidence is increasing in a line of severe thunderstorms capable of producing significant (>75mph) wind gusts Sunday evening across the area.
  • Additional threats for thunderstorms exist Monday and Tuesday, though the threat for any severe weather remains unclear.
  • A lull in precipitation is expected into mid-week, with showers/thunderstorms then returning late week.
Area forecast discussion, Jun 1, 6:15 AM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
615 AM CDT Sat Jun 1 2024

.KEY MESSAGES...

-  Storms are anticipated to move into the area late this
   afternoon and evening, with a threat for very large hail and
   damaging winds.

- Confidence is increasing in a line of severe thunderstorms
  capable of producing significant (>75mph) wind gusts Sunday
  evening across the area.

-  Additional threats for thunderstorms exist Monday and
   Tuesday, though the threat for any severe weather remains
   unclear.

-  A lull in precipitation is expected into mid-week, with
   showers/thunderstorms then returning late week.

&&

.SHORT TERM /THROUGH SUNDAY NIGHT/...
Issued at 409 AM CDT Sat Jun 1 2024

Currently, elevated supercells have developed across the Panhandle,
in a broad warm advection regime atop a largely stable boundary
layer. Shear profiles remain supportive of these supercells
sustaining through at least sunrise, with right mover motions off to
the southeast. Extrapolation suggests a continued threat for large
hail for areas near and west of HWY 83 and along and south of HWY 2,
where the best overlap of elevated instability and deep layer shear
exists. As low level flow weakens after sunrise, convection should
eventually weaken and dry conditions should then persist into this
afternoon.

By late afternoon, persistent southeasterly flow will promote
dewpoints increasing into the upper 50s to low 60s across southwest
Nebraska. With steepening lapse rates aloft, MLCAPE values look to
climb to >2000 J/kg south of HWY 2, with lessening values to the
north. High-res guidance continues to point to initial discrete
thunderstorm development across northeast Colorado by late
afternoon, as inhibition erodes and convergence increases along
a dryline. Additional scattered thunderstorm development is
possible further northeast into western/central Nebraska along
any more diffuse surface boundaries, though confidence in this
remains low for now. For any storms that form, deep layer shear
vectors look to be more than supportive of supercells, with at
least some clockwise curvature in the lowest few kilometers
initially and increasing hodograph length with height. With
time into the late evening, the low level jet will begin to
strengthen from the south and lead to increasing low level
curvature/shear across much of the area. There does appear to be
a brief window should any thunderstorms remain discrete in the
late evening hours. The more prevalent threat looks to be large
to very large hail, with adequate deep layer shear, steep mid-
level lapse rates, good CAPE distributions (largely
subfreezing),and mid-level storm relative wind vectors largely
perpendicular to the initiating dryline. Some damaging wind
threat will accompany storms as well. It appears the threat
should be maximized in the evening and early overnight hours,
before waning due to a combination of both a stabilizing
boundary layer and storms exiting the area to the east.

The next, potentially high impact, round of severe thunderstorms
looks to be on tap for Sunday afternoon and evening across much of
western and north central Nebraska. A similar environment looks
to be in place across the area in the afternoon on Sunday, with
upper 50 to low 60 dewpoints overspreading the area. Ample
MLCAPE again will be present, with adequate deep layer shear to
support updraft organization. As a shortwave trough crosses the
Rockies Sunday evening, an associated surface low will eject
northeastward across the Dakotas, dragging a cold front through
the area during the afternoon. Increased convergence along this
encroaching cold front should allow for rapid thunderstorm
formation, and enough forcing should exist for at least a broken
line of storms. The environment across the warm sector
continues to look rather concerning with respect to damaging
wind potential, with good inverted-v sounding profiles, high
LCLs above the dry sub-cloud layer, and robust DCAPE values. In
fact, the majority of this evening's high-res guidance suite
paints the potential for 80-85mph wind gusts embedded in the
quick moving squall line Sunday evening. More than agree with
the inclusion of a significant wind threat in the current Day 2
SPC outlook, and confidence continues to grow in the potential
for localized high impact damaging winds Sunday evening.
Precisely where this occurs is somewhat low confidence, though
nearly all high-res guidance members point to this somewhere
across western and north central Nebraska. The bottom line, a
significant damaging wind event is possible across portions of
the area Sunday afternoon and evening, and later forecasts
should be monitored closely (especially for those with outdoor
plans!).

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Issued at 409 AM CDT Sat Jun 1 2024

Additional thunderstorm threats will persist into Monday and
Tuesday, though confidence wanes with respect to frontal boundary
positioning and associated corridors of best thunderstorm potential.
Drier conditions are then expected into midweek, as heights rise
aloft and upper ridging begins to establish across the western
CONUS. Discrepancies remain between deterministic and ensemble
solutions on the orientation and positioning of both the western
CONUS ridge and and eastern US trough, leading to lowered confidence
for late week and beyond. That said, the background northwesterly
flow aloft would point to at least some returning threat for strong
to severe thunderstorms, and this will need to be monitored going
forward.

&&

.AVIATION /12Z TAFS THROUGH 12Z SUNDAY/...
Issued at 615 AM CDT Sat Jun 1 2024

A few aviation weather concerns exist through the forecast
period, including thunderstorms, low ceilings, and potentially
fog. The first wave of moisture continues during the early to
mid morning with bouts of heavy rain and possibly hail. IFR
ceilings and visby are also possible for the southern terminals
(LBF) around sunrise due to fog. Another round of storms will
likely develop in the panhandle late afternoon and approach LBF
toward sunset. Meanwhile, generally light east surface winds
will strengthen during the day and transition to
south/southeast.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Snively
Hazardous weather outlook, Jun 1, 4:40 AM CDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
440 AM CDT Sat Jun 1 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-020945-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
440 AM CDT Sat Jun 1 2024 /340 AM MDT Sat Jun 1 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms remain possible across western and
southwest Nebraska early this morning, with a threat for large hail.
These storms will wane by late this morning.

Another round of thunderstorms is expected to develop this afternoon
and evening across western Nebraska, moving east across the area this
evening. The primary threats are large to very large hail, damaging
winds, and locally heavy rainfall. A brief tornado cannot be ruled
out for areas primarily west of Highway 183.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another round of strong to severe thunderstorms are possible Sunday
afternoon and evening across the area. Large hail and damaging winds
in excess of 75 miles per hour are the main severe threats.

Thunderstorms are possible again Monday and Tuesday across much of
western and north central Nebraska. At this time, the severe threat
is uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 1, 5:38 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service North Platte NE
538 AM CDT Sat Jun 1 2024

NEZ035-036-057-059-011115-
Arthur NE-McPherson NE-Lincoln NE-Keith NE-
538 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ARTHUR...
NORTHEASTERN KEITH...NORTHWESTERN LINCOLN AND SOUTHWESTERN MCPHERSON
COUNTIES THROUGH 615 AM CDT/515 AM MDT/...

At 538 AM CDT/438 AM MDT/, Doppler radar was tracking a strong
thunderstorm 17 miles southeast of Arthur. Movement is nearly
stationary or drifting east.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bucktail Lake, Schnick Lake, and Diamond Bar Lake.

This includes Highway 92 between mile markers 186 and 194.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT/700 AM
MDT/ for southwestern and west central Nebraska.

&&

LAT...LON 4135 10150 4155 10149 4156 10112 4134 10111
TIME...MOT...LOC 1038Z 299DEG 4KT 4146 10139

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, Jun 1, 5:50 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service North Platte NE
450 AM MDT Sat Jun 1 2024

NEZ024-011130-
Hooker NE-
450 AM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HOOKER COUNTY
THROUGH 530 AM MDT...

At 450 AM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Mullen, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Highway 97 crossing the Dismal River and Shimmons Lake.

This includes Highway 97 between mile markers 45 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
west central Nebraska.

&&

LAT...LON 4178 10127 4192 10125 4190 10091 4174 10092
      4175 10115
TIME...MOT...LOC 1050Z 282DEG 9KT 4182 10111

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, Jun 1, 6:00 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
500 AM MDT Sat Jun 1 2024

NEZ023-035-011145-
Grant NE-Arthur NE-
500 AM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ARTHUR AND SOUTH
CENTRAL GRANT COUNTIES THROUGH 545 AM MDT...

At 500 AM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Arthur, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sand Puddin Lake, Green Lake, and Jensen Lake.

This includes the following highways...
 Highway 61 between mile markers 126 and 138.
 Highway 92 between mile markers 165 and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
west central Nebraska.

&&

LAT...LON 4164 10188 4174 10187 4178 10156 4156 10157
TIME...MOT...LOC 1100Z 266DEG 10KT 4168 10180

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snively
Special weather statement, Jun 1, 6:12 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
612 AM CDT Sat Jun 1 2024

NEZ036-057-059-011145-
McPherson NE-Lincoln NE-Keith NE-
612 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KEITH...
NORTHWESTERN LINCOLN AND SOUTHWESTERN MCPHERSON COUNTIES THROUGH 645
AM CDT/545 AM MDT/...

At 611 AM CDT/511 AM MDT/, Doppler radar was tracking a strong
thunderstorm 17 miles north of Sarben, or 18 miles southwest of
Tryon, moving southeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

This storm will remain over mainly rural areas of northeastern Keith,
northwestern Lincoln and southwestern McPherson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT/700 AM
MDT/ for southwestern and west central Nebraska.

&&

LAT...LON 4141 10133 4151 10122 4137 10092 4119 10115
TIME...MOT...LOC 1111Z 307DEG 24KT 4140 10123

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Brown
Special weather statement, Jun 1, 6:16 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service North Platte NE
616 AM CDT Sat Jun 1 2024

NEZ024-025-036-037-011200-
Hooker NE-McPherson NE-Thomas NE-Logan NE-
616 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HOOKER...
NORTHWESTERN LOGAN...NORTHEASTERN MCPHERSON AND SOUTHWESTERN THOMAS
COUNTIES THROUGH 700 AM CDT/600 AM MDT/...

At 616 AM CDT/516 AM MDT/, Doppler radar was tracking a strong
thunderstorm 14 miles north of Tryon, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Shimmons Lake.

This includes Highway 97 between mile markers 39 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT/700 AM
MDT/ for north central and west central Nebraska.

&&

LAT...LON 4173 10111 4187 10101 4175 10055 4149 10064
TIME...MOT...LOC 1116Z 296DEG 23KT 4176 10093

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snively
Special weather statement, Jun 1, 6:31 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
631 AM CDT Sat Jun 1 2024

NEZ007-010-026>029-037-038-057>059-069>071-011500-
Boyd-Holt-Blaine-Loup-Garfield-Wheeler-Logan-Custer-Keith-Perkins-
Lincoln-Chase-Hayes-Frontier-
Including the cities of Spencer, Butte, Lynch, O'Neill, Atkinson,
Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson,
Stapleton, Broken Bow, Ogallala, Paxton, Grant, North Platte,
Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis,
Eustis, and Maywood
631 AM CDT Sat Jun 1 2024 /531 AM MDT Sat Jun 1 2024/

...AREAS OF FOG THIS MORNING...

Fog has developed across portions of southwest and north central
Nebraska this morning. Visibility may be below one-half mile in
spots, with conditions varying rapidly over short distances.
Conditions should improve by mid-morning.

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:38 AM CDTSpecial Weather StatementLBFBox Butte52 min
Jun 1, 2:43 AM CDTSpecial Weather StatementLBFGarden47 min
Jun 1, 2:51 AM CDTSevere Thunderstorm WarningLBFGarden39 min
Jun 1, 2:54 AM CDTSevere Thunderstorm WarningLBFGarden, Sheridan36 min
Jun 1, 3:10 AM CDTSpecial Weather StatementLBFSheridan35 min
Jun 1, 3:21 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan39 min
Jun 1, 3:26 AM CDTSpecial Weather StatementLBFGrant34 min
Jun 1, 3:28 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFGarden, Sheridan47 min
Jun 1, 3:29 AM CDTSevere Thunderstorm WarningLBFGarden46 min
Jun 1, 3:34 AM CDTSevere Thunderstorm WarningLBFGarden, Sheridan41 min
Jun 1, 3:37 AM CDTSevere Thunderstorm WarningLBFGrant38 min
Jun 1, 3:59 AM CDTSpecial Weather StatementLBFGrant31 min
Jun 1, 4:11 AM CDTSpecial Weather StatementLBFGarden34 min
Jun 1, 4:13 AM CDTSevere Thunderstorm WarningLBFGarden, Sheridan47 min
Jun 1, 4:14 AM CDTSpecial Weather StatementLBFGrant46 min
Jun 1, 4:15 AM CDTSpecial Weather StatementLBFGarden45 min
Jun 1, 4:33 AM CDTSpecial Weather StatementLBFSheridan42 min
Jun 1, 4:48 AM CDTSpecial Weather StatementLBFArthur42 min
Jun 1, 4:49 AM CDTSpecial Weather StatementLBFGrant41 min
Jun 1, 4:54 AM CDTSpecial Weather StatementLBFGarden51 min
Jun 1, 5:20 AM CDTSevere Thunderstorm WarningLBFArthur, Garden40 min
Jun 1, 5:25 AM CDTSpecial Weather StatementLBFArthur35 min
Jun 1, 5:38 AM CDTSpecial Weather StatementLBFMcPherson37 min
Jun 1, 5:50 AM CDTSpecial Weather StatementLBFHooker40 min
Jun 1, 5:59 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Garden, Keith46 min
Jun 1, 6:00 AM CDTSpecial Weather StatementLBFArthur45 min
Jun 1, 6:12 AM CDTSpecial Weather StatementLBFMcPherson33 min
Jun 1, 6:16 AM CDTSpecial Weather StatementLBFMcPherson44 min
Jun 1, 6:43 AM CDTSpecial Weather StatementLBFGrant47 min
Jun 1, 6:50 AM CDTSpecial Weather StatementLBFArthur40 min
Jun 1, 7:01 AM CDTSevere Thunderstorm WarningLBFLincoln44 min
Jun 1, 7:07 AM CDTSevere Thunderstorm WarningLBFArthur38 min
Jun 1, 7:23 AM CDTSpecial Weather StatementLBFGrant37 min
Jun 1, 7:24 AM CDTSpecial Weather StatementLBFLogan36 min
Jun 1, 7:36 AM CDTSpecial Weather StatementLBFMcPherson39 min
Jun 1, 7:41 AM CDTSpecial Weather StatementLBFLincoln19 min
Jun 1, 7:52 AM CDTSpecial Weather StatementLBFLogan38 min
Jun 1, 7:57 AM CDTSpecial Weather StatementLBFGrant48 min
Jun 1, 8:10 AM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker50 min
Jun 1, 8:26 AM CDTSpecial Weather StatementLBFCuster49 min
Jun 1, 8:28 AM CDTSpecial Weather StatementLBFLincoln32 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.